Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Dostoevsky

Myths of Duality

Bibliographic Data

ID10746932
AuthorsPaul Debreczeny, Roger B Anderson
Year1988
Volume32
Issue1
Pages135
Publication date1988-01-01
Open AccessNo
TypeARTICLE
VenueThe Slavic and East European Journal (JOURNAL)
Journal identifiersISSN: 0037-6752 • E-ISSN: 2325-7687
PublisherJSTOR (PUBLISHER)
DOI10.2307/308934
OpenAlexW2014588251
LanguageEN

Art · Duality (order theory) · Literature · Mathematical economics · Mythology · Pure mathematics · Mathematics · Russian Literature and Bakhtin Studies

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae